# SDR 2021F00008

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 3,958 hours, 2,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 741313315165960
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL.  ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR SR-680A-ATA53-25890 REV- DATED 6/1/2020: STANDARD REPAIR-CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL NWW, FRAME, WEB, AND DOUBLERS, FS 75.
